# SDR FDEA201201290371

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198421800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR THRUST PLATE BETWEEN SEAT TRACK 3R AND 4R AND FR 26 AND FR 27 HAS   3 EA 1 SQ IN, AREAS OF CORROSION. AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND THRUST PLATE TO BE OUT OF TOLERANCE IAW DWG A53781984, REV A, AND SRM 51-73-11.   REMOVED, FABRICATED REPLACEMENT, AND REPLACED THRUST PLATE AT FR 26 -FR 27, -Y953 TO -Y1456 IAW DWG A53781984, REV A, AND SRM 51-72-10.
